U.S. doctors online nowAsk doctors free
MO
A male asked:

metoprolol and clonidine. which one should be tapered off first.

1 doctor answer7 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Neither: you should only taper medications under the direct supervision of your physician. So if s/he determines that you need to discontinue one or both of these medications, they will give you specific instructions. It can be extremely dangerous to go off either without professional advice. In other words don't stop your meds!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 31, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.